Norms and Determinants of Linear Mappings.

Juan Jorge Schäffer

Mathematische Zeitschrift (1970)

  • Volume: 118, page 331-339
  • ISSN: 0025-5874; 1432-1823

How to cite


Schäffer, Juan Jorge. "Norms and Determinants of Linear Mappings.." Mathematische Zeitschrift 118 (1970): 331-339. <>.

author = {Schäffer, Juan Jorge},
journal = {Mathematische Zeitschrift},
keywords = {inequalities; invertible linear mapping},
pages = {331-339},
title = {Norms and Determinants of Linear Mappings.},
url = {},
volume = {118},
year = {1970},

AU - Schäffer, Juan Jorge
TI - Norms and Determinants of Linear Mappings.
JO - Mathematische Zeitschrift
PY - 1970
VL - 118
SP - 331
EP - 339
KW - inequalities; invertible linear mapping
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.